Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/27270
Title: Symmetric duality for a class of multiobjective fractional programming problems
Authors: Yang, XM
Wang, SY
Deng, XT
Issue Date: 2002
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2002, v. 274, no. 1, p. 279-295 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: This paper is concerned with symmetric duality for a class of nondifferentiable multiobjective fractional programming problems. Two weak duality theorems and two strong duality theorems are proved. Discussion on some special cases shows that results in this paper extend previous work in this area.
URI: http://hdl.handle.net/10397/27270
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1016/S0022-247X(02)00299-8
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
Citations as of Nov 14, 2018

WEB OF SCIENCETM
Citations

11
Last Week
0
Last month
0
Citations as of Nov 15, 2018

Page view(s)

56
Last Week
0
Last month
Citations as of Nov 19, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.